MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0306CSS10
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the physician was treating a pcom aneurysm case.After successfully deploying few coils from headway 17,.He took this 3*6 optima coil and place it inside the y connector and waited for saline to come out of the sheath, once the droplets come out from the sheath, then he start deploying the coil inside the aneurysm and after succeful deployment he detached the coil ad remove the pusher wire from the micro catheter and took a flouro run that time he founds there is something lying near the neck of the aneurysm after taking few more shots he realized that it is the part of the detached pusher wire then he had to deploy a stent over it and completed the case." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference # (b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Additional Manufacturer Narrative
Balt usa reference (b)(4).The returned device was inspected in our quality laboratory.During our analysis: - we observed only the introducer sheath was included with the device return.- we noted that the in-house coil was able to advance from the returned introducer sheath with no resistance.- we observed the delivery pusher and implant coil were not returned.- we observed no visual damage to the returned introducer sheath.Root cause of the introduction issues could not be determined due to the incomplete device return.During our evaluation, we observed only the introducer sheath was included with the device return.Without the return of the coil system used during the event, further testing in order to replicate the reported issue could not be performed.Review of the manufacturing indicates that the unit passed final inspection of the coil system, which indicates that coil system was free from damage at the point of final inspection.Review of the lot history record for the reported lot was performed.No additional complaint with lot number f240501449 was filed in conjunction with this report; however, there is no in-process or lot-specific issue that could account for the observation.This lot will remain subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "the physician was treating a pcom aneurysm case.After successfully deploying few coils from headway 17, he took this 3*6 optima coil and place it inside the y connector and waited for saline to come out of the sheath, once the droplets come out from the sheath, then he start deploying the coil inside the aneurysm and after succeful deployment he detached the coil ad remove the pusher wire from the micro catheter and took a flouro run that time he founds there is something lying near the neck of the aneurysm after taking few more shots he realized that it is the part of the detached pusher wire then he had to deploy a stent over it and completed the case." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key21230679
Report Number3014162263-2024-00111
Device Sequence Number7541667
Product Code HCG
UDI-Device Identifier00818053025884
UDI-Public(01)00818053025884(11)240530(17)290530(10)F240501449
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0306CSS10
Device Lot NumberF240501449
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown